# SDR 2002FA0000583

- Difficulty date: April 2, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Aircraft: N246MF
- Make and model: Cessna 421C
- Aircraft serial: 421C1406
- Engine: Cont GTSIO520*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Spring
- Condition: Misinstalled
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, W
- Precautionary procedure: K

## Discrepancy

AUXILIARY FUEL PUMP  WAS RECEIVED NEW FROM SUPPLIER.  ONCE INSTALLED , IT FAILED MFG SM CHECK .  WHEN REMOVED FOR BENCH CHECK, IT WAS DISCOVERED, SPRING IN THE OUTLET SIDE IS MISINSTALLED.
